Bulletin of the American Mathematical Society

On the equiconvergence of Fourier series and Fourier integrals

Félix Eduardo Herrera

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 12 (1949), 1182-1190.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183514387

Mathematical Reviews number (MathSciNet)
MR0035851

Zentralblatt MATH identifier
0035.33504

Citation

Herrera, Félix Eduardo. On the equiconvergence of Fourier series and Fourier integrals. Bull. Amer. Math. Soc. 55 (1949), no. 12, 1182--1190. https://projecteuclid.org/euclid.bams/1183514387


Export citation